, Volume 68, Issue 3-4, pp 237-247,
Open Access This content is freely available online to anyone, anywhere at any time.

On Cantor identities

Abstract

In this paper, some special varieties which generalize Jónsson–Tarski algebras are considered. We prove that every nontrivial algebra from such a variety is term infinite and contains infinitely many distinct proper diagonal term operations of every arity.

Presented by E. Kiss.
Józef Dudek died unexpectedly in 2008. Some ideas of this paper are based on his suggestions.